advertisement
Question
Posted by: Crys | 2006/11/08

Bleeding on Triphasil -Gynae and others

Hi
I have started using Triphasil for the past 2mnths about 4mnths after baby. And for the past month I have had my period every second week and it is not just a little bleeding but normal period bleeding I sometimes have cramps but not badly and it last for 5 days. Is this really normal as I used it before preganancy and I had normal period when on red pill only. I dont know if anyone has experience this.
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a few months to adjust to the PIll.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Crys | 2006/11/08

Hi
I actually had my period 4 times in the last 1,5 mnths

Reply to Crys

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement